# SDR ASAA2012110393283

- Difficulty date: November 3, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 59,967 hours, 33,873 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 69388659
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E INBD WEB ABOVE ACCESS PANEL 6308 IS CRACKED.  REMOVED CRACKED SPAR SUPPORT ANGLE FABRICATED NEW ANGLE AND INSTALLED IAW DWG 69-38865 AND SRM-51-40-02.
